City Research Online

A note on the alpha-quantile option

Ballotta, L. and Kyprianou, A.E. (2001). A note on the alpha-quantile option. Applied Mathematical Finance, 8(3), pp. 137-144. doi: 10.1080/13504860210122375

Abstract

In this communication, we discuss some properties of a class of path dependent options based on the α-quantiles of Brownian motion. In particular we show that such options are well behaved in relation to standard options and comparatively cheaper than an equivalent class of lookback options.

Publication Type: Article
Additional Information: This is an Accepted Manuscript of an article published by Taylor & Francis in Applied Mathematical Finance on 14 Oct 2010, available online: http://wwww.tandfonline.com/10.1080/13504860210122375
Publisher Keywords: alpha-quantile of Brownian motions with drift, Dassios-Port-Wendel identity, fixed strike lookback option
Subjects: Q Science > QA Mathematics
Departments: Cass Business School > Finance
URI: http://openaccess.city.ac.uk/id/eprint/5809
[img]
Preview
PDF - Accepted Version
Download (118kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login